International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 817-818
doi:10.1155/S0161171293001024

Note on pointwise contractive projections

L.M. Sanchez Ruiz and J.R. Ferrer Villanueva

Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, Valencia 46071, Spain

Abstract

Let C(X) be the space of real-valued continuous functions on a Hausdorff completely regular topological space X. endowed with the compact-open topology. In this paper necessary and sufficient conditions are given for a subspace of C(X) to be the range of a pointwise contractive projection in C(X).